# SDR UALA2012091705217

- Difficulty date: September 17, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 38,278 hours, 16,450 cycles
- Engine: Iae V2527A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: SIC50591310
- Part serial: 104
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FQI CH 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  FUEL REPLACED FQIC, SYSTEM CHECKS GOOD.
